| Catalog Number |
230760142 |
| Medical Device Problem Codes |
Break (1069); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received and states that : ¿ were these failures found pre-op/intra-op/post op? the damage to the instrument is done during surgery but seen after the instrument is used.Inspection done post op.¿ when you state debris in joint, do you mean the patients joint? yes, patients shoulder joint.
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided.The full udi is currently not available.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported, that on an unknown date.The glenosphere trial was broken and cleaned with soft and broken plastic.The hospital had damaged trials in all their sets.And they can not guarantee, that the trial became sterile after cleaning.The hospital staff commented, that it felt as if the plastic on the trials was softer, than it used to be.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b3, b5, g1 (manufacturing site name), h6 (health effect - impact code) h6 (medical device problem code) updated pe code to broken (2+ pieces) intraoperatively: fragment removed from wound if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received states that there was a surgical delay and all pieces of the broken instrument were retrieved from the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.